# SDR SWAA2012080106407

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 56,737 hours, 46,363 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 8446
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  RED UNSAFE AND GREEN DOWN LIGHTS REMAINED ILLUMINATED WITH GEAR HANDLE IN OFF POSITION.  CYCLED GEAR UP WITH NO CHANGE.  CYCLED GEAR UP 2ND TIME.  REMOVED AND REPLACED RIGHT MLG UPLOCK & DOWNLOCK ACTUATORS PER MM.
